# SDR F3LA200600092

- Difficulty date: August 18, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N903FR
- Make and model: Airbus A319-112
- Aircraft serial: 1560
- Aircraft time: 17,309 hours, 7,621 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 9024157042
- Part serial: 01322425
- Condition: Corroded
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND CABIN PRESSURE SAFETY VALVE (7HL) POSITION SWITCH STICKS AND IS CORRODED.  NEW VALVE WAS INSTALLED PER AMM 21-31-52-400-001.  BONDING CHECK PERFORMED ON BONDING STRAP PER AMM 20-28-00-912-004.  CHECK WAS GOOD.
